Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada and Stockrin and Hep B Chronic -
Jan 25, 2008

My CD4 count is 111 and my viral load 260 000. I also have chronic hep B infection with high liver counts. I never needed any ARV medication up until now as my cd 4 was doing fine. Lately I have been suffering from severe fatigue, nausea, inability to eat rich and fatty foods and OI's like urinary track infection, upper chest & throat and ears. Dr decided to put me on truvada and combivir as line 1 treatment - my concern is how effective this would be considering my chronic hep b and current liver sensitivity. I am also seriously worried about lipo as a side effect of truvada - are there alternatives?

Response from Dr. Henry

Truvada contains 2 drugs active against both HIV and hepatitis B so that often is a good choice when starting HIV treatment in the setting of active hepatitis B. Stocrine is a good third choice for HIV treatment (I would not advise using combivir with Truvada since that is similar to Truvada and wouldn't add much to the regimen while possibly adding toxicity). KH



Previous
Osteoarthritis in HIV
Next
if i double up on my meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement